# SDR C2XA11CL123

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450819
- Aircraft time: 15,482 hours, 9,722 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6103 THE CREW REPORTED A LAV SMOKE MESSAGE.  THE SYSTEM WAS RESET AND OPERATIONAL CHECKS WERE GOOD.
